# SDR DXTA2011072204664

- Difficulty date: July 22, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N693QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605657
- Aircraft time: 1,101 hours, 834 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wheel
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, AUTOPILOT DISENGAGED AND SIGNIFICANT FORWARD PRESSURE REQUIRED ON CONTROL WHEEL. AUTOPILOT WAS REENGAGED AND DISENGAGED 2 MORE TIMES UNTIL ACFT WAS SLOWED TO BELOW 160 KNOTS.  INSPECTED SYS, FOUND ELEVATOR TRIM WHEEL POINT HAD JUMPED OFF TRACK.  RIGGED POINTER AND WHEEL.  TRAVEL CHECKED GOOD.  OPS CHECKED GOOD.  IAW MM 27-31-00.
